Parcourir par auteur Reutenauer, Christophe

Regrouper par Type | Sans regrouement

Nombre de documents archivés : 21.

Article de revue scientifique

Berthé, Valérie; De Felice, Clelia; Dolce, Francesco; Leroy, Julien; Perrin, Dominique; Reutenauer, Christophe et Rindone, Giuseppina (2015). « Acyclic, connected and tree sets ». Monatshefte für Mathematik, 176(4), pp. 521-550.

Berthé, Valérie; De Felice, Clelia; Dolce, Francesco; Leroy, Julien; Perrin, Dominique; Reutenauer, Christophe et Rindone, Giuseppina (2015). « Bifix codes and interval exchanges ». Journal of Pure and Applied Algebra, 219(7), pp. 2781-2798.

Berthé, Valérie; De Felice, Clelia; Dolce, Francesco; Leroy, Julien; Perrin, Dominique; Reutenauer, Christophe et Rindone, Giuseppina (2015). « Maximal bifix decoding ». Discrete Mathematics, 338(5), pp. 725-742.

Labbé, Sébastien et Reutenauer, Christophe (2015). « A d-dimensional Extension of Christoffel Words ». Discrete & Computational Geometry, 54(1), pp. 152-181.

Berthé, Valérie; De Felice, Clelia; Dolce, Francesco; Leroy, Julien; Perrin, Dominique; Reutenauer, Christophe et Rindone, Giuseppina (2015). « The finite index basis property ». Journal of Pure and Applied Algebra, 219(7), pp. 2521-2537.

Kassel, Christian et Reutenauer, Christophe (2014). « Algebraicity of the zeta function associated to a matrix over a free group algebra ». Algebra & Number Theory, 8(2), pp. 497-511.

Reutenauer, Christophe (2012). « On a Matrix Representation for Polynomially Recursive Sequences ». The Electronic Journal of Combinatorics, 19(3), P36-1-P36-26.

De Luca, Alessandro et Reutenauer, Christophe (2011). « Christoffel words and the Calkin-Wilf tree ». The electronic journal of combinatorics, 18(2), pp. 1-10.

Novelli, Jean-Christophe; Reutenauer, Christophe et Thibon, Jean-Yves (2011). « Generalized descent patterns in permutations and associated Hopf algebras ». European Journal of Combinatorics, 32(4), pp. 618-627.

Paquin, Geneviève et Reutenauer, Christophe (2011). « On the superimposition of Christoffel words ». Theoretical Computer Science, 412(4-5), pp. 402-418.

Malvenuto, Claudia et Reutenauer, Christophe (2011). « A self paired Hopf algebra on double posets and a Littlewood Richardson rule ». Journal of Combinatorial Theory, Series A, 118(4), pp. 1322-1333.

Lavallée, Sylvain; Perrin, Dominique; Retakh, Vladimir et Reutenauer, Christophe (2010). « Codes and noncommutative stochastic matrices ». Journal of Noncommutative Geometry, 4(4), pp. 531-554.

Brlek, S.; Lachaud, J.-O.; Provençal, Xavier et Reutenauer, Christophe (2009). « Lyndon + Christoffel=digitally convex ». Pattern Recognition, 42(10), pp. 2239-2246.

Berthé, Valérie; de Luca, Aldo et Reutenauer, Christophe (2008). « On an involution of Christoffel words and Sturmian morphisms ». European Journal of Combinatorics, 29(2), pp. 535-553.

Kassel, Christian et Reutenauer, Christophe (2008). « A palindromization map for the free group ». Theoretical Computer Science, 409(3), pp. 461-470.

Borel, Jean-Pierre et Reutenauer, Christophe (2006). « On Christoffel classes ». RAIRO - Theoretical Informatics and Applications, 40(1), pp. 15-27.

McNamara, Peter et Reutenauer, Christophe (2005). « P-partitions and a multi-parameter Klyachko idempotent ». The electronic journal of combinatorics, 11(2), R21-1-R21-18.

Hohlweg, Christophe et Reutenauer, Christophe (2003). « Lyndon words, permutations and trees ». Theoretical Computer Science, 307(1), pp. 173-178.

Patras, Frédéric et Reutenauer, Christophe (2002). « On Dynkin and Klyachko Idempotents in Graded Bialgebras ». Advances in Applied Mathematics, 28(3-4), pp. 560-579.

Kassel, Christian; Lascoux, Alain et Reutenauer, Christophe (2000). « Factorizations in Schubert Cells ». Advances in Mathematics, 150(1), pp. 1-35.

Reutenauer, Christophe et Schutzenberger, Marcel-Paul (1991). « Minimization of Rational Word Functions ». SIAM Journal on Computing, 20(4), pp. 669-685.

Cette liste a été générée le Sat Feb 22 18:22:06 2020 EST.